# SDR FDEA201701080079

- Difficulty date: January 8, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,227 hours, 31,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 62963
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR ELECTRIC SWITCH IS INTERMITTANT.   REPLACED L1 DOOR SOLENOID S2-730 PER AMM 52-11-13. PERFORMED NUMEROUS NORMAL OPERARATIONS WITH NO DISCREPANCIES. OK FOR SERVICE.
